Osaka Journal of Mathematics

Einstein-Kähler forms, Futaki invariants and convex geometry on toric Fano varieties

Toshiki Mabuchi

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 24, Number 4 (1987), 705-737.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200780355

Mathematical Reviews number (MathSciNet)
MR927057

Zentralblatt MATH identifier
0661.53032

Subjects
Primary: 53C25: Special Riemannian manifolds (Einstein, Sasakian, etc.)
Secondary: 14L32 32C10 32J25: Transcendental methods of algebraic geometry [See also 14C30] 53C55: Hermitian and Kählerian manifolds [See also 32Cxx]

Citation

Mabuchi, Toshiki. Einstein-Kähler forms, Futaki invariants and convex geometry on toric Fano varieties. Osaka J. Math. 24 (1987), no. 4, 705--737. https://projecteuclid.org/euclid.ojm/1200780355


Export citation